# SDR SIMA20250924002

- Difficulty date: September 24, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N743MB
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 41,240 hours, 27,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17092907001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 ? LH FLOOR SILL HAS POSSIBLE CORROSION AT FR 85.  RAR LH FLOOR SILL AT FR 85 IAW ERJ 170 SRM 51-40-08.
